Skip to content Skip to navigation

Faculty

Jiaqun Wei Professor

Bio: 

Educational Background

  • PhD, Mathematics, Nanjing University (2001)
  • MA, Mathematics, Nanjing Normal University (1998)
  • BA, Mathematics, Nanjing Normal University (1995)

 

Professional Experiences

  • Professor, School of Mathematic Science, Nanjing Normal University (2010-)
  • Visiting Scholar, Postdoc, Department of Mathematics, University of Koeln (2009)
  • Associate Professor, School of Mathematic and Compute Science, Nanjing Normal University (2004-2010)
  • Lecturer, School of Mathematic and Compute Science, Nanjing Normal  University (2003-2004)
  • Postdoc, School of Mathematics, Sichuan University (2001-2003)

 

Research

Research Interests

• Homological Algebra. In particular: Homological Dimensions, Relative    Homology, Abelian Categories, Triangulated and Derived Categories.

• Representation Theory of Artin Algebras. In particular: Tilting Theory, Homological Dimensions.

• Commutative Algebras. In particular: Gorenstein Homological Dimensions, Semi-dualizing Modules, Syzygies.

• Ring and Module Theory. In particular: Generalizations of the Tilting Theory, Coherent Rings, Covers and Envelopes, Stable Range Conditions.

Research Projects

•  National Natural Science Foundation of China (2006-2007, 2007-2009, 2009-2012, 2013-2015)

•  Natural Science Foundation for Distinguished Young Scholars of Jiangsu  Province (2012-2015)

Journal Articles

  1. WEI Jiaqun Gorenstein homological theory for differential modules, Proceedings of the Royal Society of Edinburgh, A 145, 639–655, 2015
  2. WEI Jiaqun and Yujie Zhang, fpn-injective and fpn-flat modules, Georgian Math. J. 2015, 22 (2):281–288
  3. WEI Jiaqun, Igusa-Todorov Endomorphism Algebras, Communications in Algebra 42 (9) (2014), 3823-3832, (IF 0.388)
  4. WEI Jiaqun, Tau-Tilting theory and *-modules, Journal of Algebra 414 (2014), 1-5. (IF 0.599)
  5. WEI Jiaqun, Auslander generators and homological conjectures, Glasgow Math. J. 56 (2014) 503–506.
  6. WEI Jiaqun, Semi-tilting complexes, Israel Journal of Mathematics 194 (2013), 871–893. (IF 0.787)
  7. WEI Jiaqun, Tilting complexes and Auslander–Reiten conjecture, Mathematische Zeitschrift 272 (2012), no.1-2, 431-441.
  8. WEI Jiaqun, Auslander bounds and homological conjectures, Revista Matematica Iberoamericana 27 (2011), no. 3, 871-884.
  9. WEI Jiaqun, Finitistic dimension conjecture and conditions on ideals, Forum Math. 23 (2011), no. 3, 549–564.
  10. Jiaqun Wei, Auslander’s condition and tilting theory, Proc.Royal Soc. Edinburgh A140 (2010), 1111-1118
  11. WEI Jiaqun, Tilting invariance of the Auslander-Reiten conjecture. Math. Res. Lett. 17 (2010), no. 1, 171–176.
  12. WEI Jiaqun, Generalized Auslander-Reiten conjecture and tilting equivalences. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1581–1585.
  13. WEI Jiaqun, A note on relative tilting modules. J. Pure Appl. Algebra 214 (2010), no. 4, 493–500.
  14. WEI Jiaqun, Finitistic dimension conjecture and relative hereditary algebras. J. Algebra 322 (2009), no. 12, 4198–4204.
  15. WEI Jiaqun, Finitistic dimension and Igusa-Todorov algebras. Adv. Math. 222 (2009), no. 6, 2215–2226.
  16. WEI Jiaqun; Wei Jiaqun, n-C-star modules and n-C-tilting modules. Comm. Algebra 37 (2009), no. 7, 2457–2467.
  17. WEI Jiaqun, ω-Gorenstein modules, Communications in Algebra 36 (5)(2008), 1817-1829.
  18. WEI Jiaqun, Power-substitution and exchange rings, Communications in Algebra 36 (6)(2008), 2254-2264
  19. WEI Jiaqun, Unimodular regularity, stable range and exchange rings, Communications in Algebra 36 (7)(2008), 2456-2465.
  20. WEI Jiaqun, Finitistic dimension and restricted flat dimension, Journal of Algebra 320 (1) (2008), 116--127.
  21. SUN Yanling and WEI Jiaqun, WtU -approximation representations relative to left quasi k-Gorenstein modules. J. Nat. Sci. Nanjing Norm. Univ. 10 (1) (2008), 1-3.
  22. LI Linlin and WEI Jiaqun, Generalized coherent rings by Gorenstein projective dimension, Mat. Vesnik 60 (3) (2008), 155--163.
  23. DAI Jianxin and WEI Jiaqun, Equivalences between module subcategories, JP J. Algebra Number Theory Appl. 10 (1) (2008), 113--128.
  24. WEI Jiaqun and XI Changchang, Auslander-Reiten correspondence for tilting pairs, Journal of Pure and Applied Algebra 212 (2008), 411-422.
  25. WEI Jiaqun and XI Changchang, A characterization of the tilting pair, Journal of Algebra 317 (2) (2007) 903-916.
  26. WEI Jiaqun, n-Star modules over ring extensions,    Journal of Algebra 310 (2) (2007) 903-916.
  27. WEI Jiaqun, A note on generalized Gorenstein dimension, Lobachevskii J. Math. 26 (2007), 69-77.
  28. WEI Jiaqun, Estimates of global dimension, Czechoslovak Math. J. 56 (2) (131) (2006), 773-780.
  29. WEI Jiaqun, (n, t)-Quasi-projective and equivalences, Communications in Algebra 33(11) (2005), 4303-4320.
  30. WEI Jiaqun, *s-Modules, Journal of Algebra 291(1) (2005), 312-324.
  31. WEI Jiaqun, Global dimension of the endomorphism ring and *n-modules,      Journal of Algebra    291(1) (2005), 238-249.
  32. WEI Jiaqun, Unit-regularity and stable range conditions, Communica- tions in Algebra    33(6) (2005), 1937-1946.
  33. WEI Jiaqun, n-Star modules and n-tilting modules, Journal of Algebra 283(2) (2005), 711-722.
  34. WEI Jiaqun, Equivalences and the tilting theory, Journal of Algebra 283(2) (2005), 584-595.
  35. WEI Jiaqun, A note on tilting and cotilting modules, Communications in Algebra 33(1) (2005), 173-182.
  36. WEI Jiaqun, Stable range of endomorphism rings of semi-∑-quasi- projective modules. (Chinese) J. Math. Res. Exposition 25 (3)(2005),  548-552.
  37. WEI Jiaqun, Characterizations of relations between some left S-acts. (Chinese) J. Nanjing Norm. Univ. Nat. Sci. Ed. 28 (1) (2005), 8-10.
  38. WEI Jiaqun, Power-substitution and exchange rings. Advances in ring theory, 251-262, World Sci. Publ., Hackensack, NJ, 2005.
  39. WEI Jiaqun, On a question of Kilp and Knauer, Communications in Algebra 32(6) (2004), 2269-2272.
  40. WEI Jiaqun, Exchange rings with weakly stable range one, Vietnam J. Math. 32 (4) (2004), 441-449.
  41. WEI Jiaqun, HUANG Zhaoyong, TONG Wenting and HUANG Jihong, Tilting modules of finite projective dimension and a generalization of *-modules, Journal of Algebra 168(2) (2003), 404-418.
  42. WEI Jiaqun, The power-substitution condition of endomorphism rings of semi-∑-quasi-projective modules. (Chinese) Sichuan Daxue Xuebao 40(1) (2003), 41-44.
  43. WEI Jiaqun, Generalized Gorenstein injective modules and dimension. (Chinese) Nanjing Daxue Xuebao Shuxue Bannian Kan 18 (2) (2001), 233-237.
  44.  WEI Jiaqun and Zhu, Zuotong Transitive lattice-ordered permutation groups. (Chinese) J. Nanjing Norm. Univ. Nat. Sci. Ed. 19 (3) (1996), 12-15.

.

Honors and Awards

         Awards for Achievements in Mathematics in Jingsu (2012)

 

Contact

+86-25-85891380-651

weijiaqun@njnu.edu.cn